# SDR MASA2011061002976

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 19,587 hours, 15,509 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OUTER PAX DOOR HANDLE CAUTION IN FLT.  RESET SYSTEM.
